# SDR AALA20181011002

- Difficulty date: October 8, 2018
- Submitted: October 11, 2018
- Operation: Air carrier
- Aircraft: N143AN
- Make and model: Airbus A321-231
- Aircraft serial: 6745
- Aircraft time: 10,646 hours, 3,994 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Part number: FE240006
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR EMERGENCY CYLINDER PRESSURE WAS LOW,  1250 PSI.  SERVICED THE L4 DOOR CYLINDER IAW AMM 52-10-00.
